# SDR CA970109003

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C2B6
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: S210T120101
- Condition: Faulty
- Location: #1 Engine Air
- Component: Hamstd
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO "LT ENG HPSOV (HIGH PRESSURE SHUTOFF VALVE)" EICAS MESSAGE ON DURING TAKEOFF AND REMANING ON DURING  CLIMB. COULD NOT ERASE MESSAGE. SELECTED #1 ENGINE BLEED AIR OFF. REPLACED #1 HPSOV.
